Skip to content
Osteoarthritis has gotten worse
avatar
An_253030 posted:
I was given a year left on my left hip.
Well that was 6 months ago and now I am having severe pain in my groins and also I had my hip lock up on me last night and I am having really bad stomach pains with it. Then it goes down to my knee caps. I called the on call dr and he said to call my ortho in the am. They never called back and I was in the floor last night due to my leg locking up. Not to sure what to do at this point. I am sure the ER is not going to do anything with this. But I can say that their is no more cartlidge left in my socket joint. Groing pains are really bad and I am wondering if the stomach pains have anything to do with my hip? Would anyone go to the ER? Lost right now. Not sure if I can sleep tonight either
Reply
 
avatar
davedsel responded:
Hello.

You need to see a good orthopedic specialist that deals with joint replacement. No, I would not go to the ER unless the pain was totally unbearable. The best they would do is give you something to take the edge off and tell you to follow-up with your doctor asap. Be persistent in contacting your ortho or find one that will help you.

You may also want to post on the WebMD Osteoarthritis Community here: http://exchanges.webmd.com/osteoarthritis-exchange

I pray you find answers and relief soon.
Click on my username or avatar picture to read my story.

Blessings,

-Dave
 
avatar
annette030 responded:
Call your own orthopedic doctor and make an appt. to see him, let him examine you and tell him about the pain face to face. See what he says.

It isn't really an ER issue.

Take care, Annette


Featuring Experts

Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

Helpful Tips

Every Chronic Pain Patient Needs to READ THIS!!!
There is a group of thirty seven Doctors, Companies. and Researchers that are petitioning the FDA to change the labels on Opiates so that ... More
Was this Helpful?
45 of 50 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.